MAUDE Adverse Event Report: Arthrex, Inc. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS, 14 MM BUTTON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device button broke postoperatively.A revision surgery is scheduled for (b)(6) 2026.The revision surgery was finished successfully with a new fibertag tightrope.No further information has been received to date.
 
Additional Manufacturer Narrative
Based on x-ray photographic evidence of a fractured ar-1588tb-1 button, the complaint allegation is confirmed.The radiographic image shows the implanted button separated into two fragments, consistent with a postoperative device fracture.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.Given that the reported event occurred postoperatively following implantation, the most likely contributing factor is patient-specific postoperative loading conditions.Per dfu-0147-eo revision 1, e.Warnings: 9.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device and bone.The device dfu also identifies implant bending, loosening, and/or breakage as a potential complication associated with implanted fixation devices.

Brand Name
TIGHTROPE ABS, 14 MM BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50818877
Report Number1220246-2026-04806
Device Sequence Number10210536
Product Code MBI
UDI-Device Identifier00888867019638
UDI-Public(01)00888867019638(11)260420(17)310331(10)15608983
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS, 14 MM BUTTON
Device Catalogue NumberAR-1588TB-1
Device Lot Number15608983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown